# SDR EVCA20200901001

- Difficulty date: August 30, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N59AE
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- Aircraft time: 31,158 hours, 34,296 cycles
- Engine: Allsn 250C30P
- Engine time: 19,647 hours, 27,662 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23062065
- Part serial: CAE890116
- Condition: Flamed Out
- Part time: 19,647 hours, 27,662 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: R, A

## Discrepancy

DURING A ROUTINE AUTO ROTATION SPEED CHECK FOLLOWING TRACK AND BALANCE VERIFICATION, THE ENGINE OUT LIGHT CAME ON AND THE ENGINE FLAMED OUT.  THE IDLE DETENT WAS NOT PASSED.  THE AUTO ROTATION WAS CONTINUED WITH A SUCCESSFUL RUN ON LANDING PERFORMED.
